Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 3
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Childers, Kevin and Doud, Darrin 2015. Proof of a conjecture of Wong concerning octahedral Galois representations of prime power conductor. Journal of Number Theory, Vol. 154, p. 101.


    Booker, Andrew R and Strömbergsson, Andreas 2007. Numerical computations with the trace formula and the Selberg eigenvalue conjecture. Journal für die reine und angewandte Mathematik (Crelles Journal), Vol. 2007, Issue. 607, p. 113.


    Doud, Darrin and Moore, Michael W. 2006. Even icosahedral Galois representations of prime conductor. Journal of Number Theory, Vol. 118, Issue. 1, p. 62.


    ×
  • Glasgow Mathematical Journal, Volume 27
  • October 1985, pp. 223-237

Represéntations Galoisiennes paires

  • M.-F. Vignéras (a1)
  • DOI: http://dx.doi.org/10.1017/S0017089500006200
  • Published online: 01 May 2009
Abstract

On présente des exemples de représentations de de dimension 2, de déterminant pair, qui sont de type diédral (I) ou de conducteur premier et de type quelconque (II), en imitant la construction de Tate (Serre [11]) de représentations de déterminant impair.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      Represéntations Galoisiennes paires
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      Represéntations Galoisiennes paires
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      Represéntations Galoisiennes paires
      Available formats
      ×
Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

5.W. Casselman , On some results of Atkin-Lehner, Math. Ann. 201 (1973), 301314.

7.S. Gelbart , Automorphic forms on adeles groups (Ann. of Math. Studies, n° 23, Princeton University Press1975).

9.W. Li , On converse theorems for GL2 and GLi Amer. J. of Math. 103 (1981), 851885.

12.J. Tunnell , Artin's conjecture for representations of octaedral type Bull. Amer. Math. Soc. 5 (1981), 173175.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Glasgow Mathematical Journal
  • ISSN: 0017-0895
  • EISSN: 1469-509X
  • URL: /core/journals/glasgow-mathematical-journal
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×